# SDR ASAA2015122214358

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,614 hours, 9,724 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE W/ ECONOMIC FAULT 73-31372, UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.  ACCOMPLISHED T/C POWER REPLACED-73 COMPARTMENT-07267-2.  REPLACED MAIN ENGINE FUEL NOZZLES.  ECONOMIC FAULT 73-31372, CLEARED.
